I am considering discontinueing minoxidil
From wiki, for oral minox:
"Side effects of oral minoxidil may include swelling of the face and extremities, rapid and irregular heartbeat, lightheadedness, cardiac lesions, and focal necrosis of the papillary muscle and subendocardial areas of the left ventricle."
I only use topical but my heart does slighty pain after using topical? I am shivering right now...I usually do sometimes during some days but recently it's been way worse. Low blood pressure i suppose. I think it is minoxidil that is aggrevating it.
Can 2ml of 2% minox really do this? Can topical minoxidil really influence the system this way?
I have not taking finasteride in 26 hours, gonna take it right now. So I doubt its that.
Any tips on what I should do? I think it might work for me I really want to continue.
But like I shiver slightly and feel kinda ill. What to do?
Can any of this be related to keto or finas?
Thanks a lot for any help!